I am a 19-year-old female. I am affected by skin problems due to the over-usage of Bitvio cream. Now, I cannot stop that cream because of over-usage. If I stop using it, my face becomes red with some itchy rashes.
I can understand your concern. Your condition is known as topical steroid-dependent face damage. Long-term use of steroid creams causes thinning of skin, redness, prominent vessels, some hair growth, photosensitive, etc. Also, when one tries to withdraw, they can have redness, darkness, pimple-like lesions, etc.
The only way to treat this is to stop using the cream and apply Tacrolimus and some topical anti-inflammatory drugs to prevent withdrawal symptoms. You can take Levoceteizine 5 mg once a day for itching. It takes several weeks to months to see good results.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. is correct. The Nasonex (Mometasone furoate) spray removes the inflammation, and Zyrtec (Cetirizine) will eliminate the allergic component. Continue the medicines as advised.
If the problem is getting repeated and present for more than three ... Read full
.. an allergy testing done, either a skin prick or a blood comprehensive. Next, based on the allergens you are sensitive to, we can advise you on further course of action.
With respect to getting tolerant to Cetirizine 10 mg, why not try Fexofenadine... Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.